Properties of harmonic functions which are convex of order β with respect to symmetric points

Aini Janteng, and Suzeini Abdul Halim, (2009) Properties of harmonic functions which are convex of order β with respect to symmetric points. Tamkang Journal of Mathematics, 40 (1). pp. 31-39. ISSN 0049-2930

[img]
Preview
Text
Properties_of_harmonic_functions_which_.pdf

Download (846kB) | Preview

Abstract

Let ℋ denote the class of functions f which are harmonic and univalent in the open unit disc D = {z : \z\<1}.This paper defines and investigates a family of complex-valued harmonic functions that are orientation preserving and univalent in D and are related to the functions convex of order β(0 β< β < 1), with respect to symmetric points. We obtain coefficient conditions, growth result, extreme points, convolution and convex combinations for the above harmonic functions.

Item Type: Article
Uncontrolled Keywords: Coefficient estimates, Convex of order β with respect to symmetric points, Harmonic functions
Subjects: ?? QA150-272.5 ??
Divisions: SCHOOL > School of Science and Technology
Depositing User: Unnamed user with email storage.bpmlib@ums.edu.my
Date Deposited: 30 Mar 2011 07:15
Last Modified: 13 Oct 2017 03:32
URI: http://eprints.ums.edu.my/id/eprint/2624

Actions (login required)

View Item View Item